# SDR WTAA970110

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 7445B
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SNA - THREE RED INTRANSIT LIGHTS REMAIN ILLUMINATED WITH GEAR LEVER UP.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE RESET EMERGENCY HYDRAULIC SELECTOR RELEASE VALVE.  OPERATIONAL CHECK AND GEAR SWING SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
